An iterative method for solving relaxed one-sided Lipschitz algebraic inclusions

Wolf Jürgen Beyn, Janosch Rieger

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

An existing solvability result for relaxed one-sided Lipschitz algebraic inclusions is improved. This enhanced solvability result allows the design of a robust iterative method for the numerical solution of the algebraic inclusion. Sharp error estimates, illustrative analytic examples, and a numerical example are provided for this method.

Original languageEnglish
Pages (from-to)154-172
Number of pages19
JournalJournal of Optimization Theory and Applications
Volume164
Issue number1
DOIs
Publication statusPublished - Jan 2015
Externally publishedYes

Keywords

  • Algebraic inclusions
  • Numerical method
  • Relaxed one-sided Lipschitz property
  • Set-valued analysis

Cite this